# SDR IPXA2015091993706

- Difficulty date: September 4, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING INNER BEADED DOUBLER CRACKED NEAR XOS 610.  REMOVED EXISTING ADJACENT REPAIRS AND INSTALLED SINGLE NEW REPAIR XOS 610-621 IAW SRM 57-40-02 REPAIR 15, FIG 203.
